# SDR DALA2016030901769

- Difficulty date: March 8, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 32,380 hours, 21,737 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 674-696
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX UPPER SKIN IS CORRODED IN SEVERAL LOCATIONS AROUND FASTENER HEADS BETWEEN BS 674 THROUGH 696, LBL 43 THROUGH LBL 59, VIEW FROM UNDER CABIN FLOOR BOARDS.  REPAIRED CENTER WING BOX UPPER SKIN BS 674 THROUGH 696, LBL 43 THROUGH LBL 59 IAW PRI 540753-14, REV 0-REV 2 AND ER/A 540753-14, REV ORIGINAL ASSOCIATED ER/A 14-540753 ADDED FOR AC 9553.
